# SDR VNAA2012081700009

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 20,376 hours, 20,834 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE AFTER DEPARTURE.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT AND FOUND AFT CARGO DOOR NOT FULLY CLOSED.  MAINTENANCE CLOSED DOOR AND PERFORMED OPERATIONAL CHECKS USING AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
